Tohoku Mathematical Journal

Global uniqueness for ovaloids in Euclidean and affine differential geometry

Udo Simon

Full-text: Open access

Article information

Source
Tohoku Math. J. (2), Volume 44, Number 3 (1992), 327-334.

Dates
First available in Project Euclid: 3 May 2007

Permanent link to this document
https://projecteuclid.org/euclid.tmj/1178227299

Digital Object Identifier
doi:10.2748/tmj/1178227299

Mathematical Reviews number (MathSciNet)
MR1176075

Zentralblatt MATH identifier
0761.53008

Subjects
Primary: 53A15: Affine differential geometry
Secondary: 53A05: Surfaces in Euclidean space 53C05: Connections, general theory

Citation

Simon, Udo. Global uniqueness for ovaloids in Euclidean and affine differential geometry. Tohoku Math. J. (2) 44 (1992), no. 3, 327--334. doi:10.2748/tmj/1178227299. https://projecteuclid.org/euclid.tmj/1178227299


Export citation

References

  • [BLA] W. BLASCHKE, Vorlesungen ber Differentialgeometrie II. Affine Differentialgeometrie, Springer, Berlin, 1923.
  • [H et al] H. HUCK, R. ROITZSCH, U. SIMON, W. VORTISCH, R. WALDEN, B. WEGNER AND W. WENDLAND, Beweismethoden der Differentialgeometrie im Grossen, Lecture Notes in Mathematics 335, Springer, Berlin etc., 1973.
  • [K] T. KUROSE, On the Minkowski Problem in Affine Geometry, Results in Mathematics 20, 643-649 (1991).
  • [LAU] D. LAUGWITZ, Differentialgeometrie, Teubner, Stuttgart, 1960
  • [N-O] K. NOMIZU AND B. OPOZDA, Integral Formulas for Affine Surfaces and Rigidity Theorems o Cohn-Vossen Type. In: Geometry and Topology of Submanifolds IV. Proc. Conf. Diff. Geom. and Vision, Leuven (Belgium) June 1991 (F. Dillen; L. Verstraelen, eds.), World Scientific, to appear.
  • [SCHI] P. A. AND A. P. SCHIROKOW, Affine Differentialgeometrie, Teubner, Leipzig, 1962
  • [SI-1] U. SIMON, The Fundamental Theorem in Affine Hypersurface Theory, Geometriae Dedicata 2 (1988), 125-137.
  • [SI-2] U. SIMON, Recent Developments in Affine Differential Geometry. In: Proceedings Conf. Diff. Geom Appl. Dubrovnik, Yugoslavie. Novi Sad 1988; N. Bokan, I. Comic, I. Nikic, M. Prvanovic, eds., 327-347.
  • [S-S-V] U. SIMON, A. SCHWENK-SCHELLSCHMIDT AND H. VIESEL, Introduction to the Affine Differentia Geometry of Hypersurfaces, Lecture Notes, Science University Tokyo, to appear.
  • [S-W] U. SIMON AND W. WENDLAND, Zur Indexmethode in der Differentialgeometrie im Grossen, Math Z. 116(1970), 242-246.